# SDR QXEA0100161

- Difficulty date: February 2, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 33,822 hours, 41,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- FUSELAGE SKIN AT STATION 16495, AFT REINFORCING STRAP CUT AT STRINGER 1 AND 72.  REPAIRED IAW HORIZON AIR EA 4-53-1435.
